Finite state markov-chain approximations to univariate and vector autoregressions

Journal Article (Journal Article)

The paper develops a procedure for finding a discrete-valued Markov chain whose sample paths approximate well those of a vector autoregression. The procedure has applications in those areas of economics, finance, and econometrics where approximate solutions to integral equations are required. © 1986.

Full Text

Duke Authors

Cited Authors

  • Tauchen, G

Published Date

  • January 1, 1986

Published In

Volume / Issue

  • 20 / 2

Start / End Page

  • 177 - 181

International Standard Serial Number (ISSN)

  • 0165-1765

Digital Object Identifier (DOI)

  • 10.1016/0165-1765(86)90168-0

Citation Source

  • Scopus